# SDR QXEA2012110501363

- Difficulty date: November 5, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N446QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4363
- Aircraft time: 3,996 hours, 4,055 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOORING LIFTING AT TOP OF FORWARD STAIRS.  REPLACED LOOSE STRIP OF WET FLOORING AT TOP OF MCD STAIRS.  RETURNED TO SERVICE.
